Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 403, NWS Birmingham, AL

July 29, 2009Bibb County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 29, 2009, 10:19 PM CDT for Bibb County, Tuscaloosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2009, 10:19 PM CDT (03:19 UTC)
Expired
Jul 29, 2009, 10:45 PM CDT
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 31 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1405 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 300319
SVRBMX
ALC007-125-300345-
/O.NEW.KBMX.SV.W.0403.090730T0319Z-090730T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT WED JUL 29 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BIBB COUNTY IN CENTRAL ALABAMA...
  EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1045 PM CDT

* AT 1018 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60   
  MPH. THIS STORM WAS LOCATED NEAR VANCE...AND MOVING NORTHEAST AT   
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BLOCTON AND WOODSTOCK JUNCTION BY 1030 PM CDT...
  TANNEHILL IRONWORKS STATE PARK BY 1045 PM CDT...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 86 THROUGH 100

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3330 8710 3319 8701 3317 8702 3317 8700
      3316 8700 3304 8727 3318 8733
TIME...MOT...LOC 0319Z 242DEG 23KT 3313 8723

$$

75
1 follow-up statement
000 
WWUS54 KBMX 300335
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 PM CDT WED JUL 29 2009

ALC007-125-300345-
/O.CON.KBMX.SV.W.0403.000000T0000Z-090730T0345Z/
BIBB AL-TUSCALOOSA AL-
1035 PM CDT WED JUL 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EAST CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WEST BLOCTON...OR 14 MILES NORTH
OF CENTREVILLE...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HEBRON AND CAFFEE JUNCTION BY 1040 PM CDT...
  TANNEHILL IRONWORKS STATE PARK AND BUCKSVILLE BY 1045 PM CDT...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 100

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3329 8710 3321 8703 3317 8702 3317 8700
      3316 8700 3314 8703 3308 8719 3321 8727
TIME...MOT...LOC 0335Z 242DEG 23KT 3318 8712

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:45 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 29, 6:45 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT WED JUL 29 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

A RATHER CHAOTIC WEATHER PATTERN FOR MID SUMMER WITH AN ACTIVE
WESTERLY UPPER LEVEL FLOW WITH DAILY IMPULSES MOVING ACROSS THE
GULF COAST STATES. CONVECTION HAS EVEN BEEN ACTIVE DURING THE
OVERNIGHT PERIODS. THE MODELS ARE SHOWING NO SIGNIFICANT CHANGE IN
THE OVERALL PATTERN THROUGH THE WEEKEND WITH A BROAD UPPER TROF
OVER THE EASTERN UNITED STATES.

FOR TONIGHT...MOST OF THE ACTION SHOULD BE CONFINED TO AREAS NORTH
OF I-20 AS A MID LEVEL AXIS OF LIFT PUSHES NORTH ACROSS
MISSISSIPPI AND INTO NW ALABAMA. THE CONVECTION HAS BEEN WEAKENING
AS IT MOVES CLOSER TO ALABAMA...BUT WITH TEMPERATURES IN THE UPPER
80S IN THIS AREA...EXPECT CONVECTION TO MAINTAIN INTENSITY AS IT
SPREADS EASTWARD. ON THURSDAY...THERE DOES NOT APPEAR TO BE ANY
SIGNIFICANT UPPER LEVEL FEATURE THAT WILL IMPACT CENTRAL ALABAMA...
AND CONVECTION SHOULD BE MORE DIURNAL IN NATURE...BUT WITH
PRECIPITABLE WATER STAYING NEAR 2 INCHES AND FORECAST HIGHS NEAR
90...THERE WILL LIKELY BE GOOD AREAL COVERAGE OF RAINFALL ONCE
AGAIN.

STRONG SHORT WAVE TROF DROPPING SOUTHWARD OUT OF THE PLAINS STATES
WILL INCREASE LIFT AND PRODUCE STRONG CONVECTION WEST OF THE
MISSISSIPPI RIVER ON THURSDAY. THIS FEATURE WILL PUSH EASTWARD
THURSDAY NIGHT AND LIKELY PUSH A LINE OF THUNDERSTORMS INTO WEST
ALABAMA LATE THURSDAY NIGHT. FORECAST SOUNDINGS INDICATE
INCREASING LEVELS OF SHEAR AND HELICITY OVER WEST ALABAMA THURSDAY
NIGHT...SO THIS WILL HAVE TO BE MONITORED CLOSELY. MODELS ALSO
SHOW A SURFACE LOW DEVELOPING WITH THIS SYSTEM WHICH COULD ENHANCE
LOW LEVEL CONVERGENCE.

THE SHORT WAVE TROF WILL LIFT EAST OF THE AREA ON FRIDAY BUT
LEAVE A SURFACE BOUNDARY IN ITS WAKE...SO GOOD CHANCES FOR RAIN
AGAIN ON FRIDAY, YET ANOTHER SHORT WAVE TROF WILL PUSH TOWARDS THE
AREA ON SATURDAY...SO THE WET AND STORMY PATTERN WILL LIKELY LAST
INTO THE WEEKEND. THERE MAY BE A SMALL BUT NOTICEABLE BREAK IN
THE WET PATTERN NEXT WEEK IF UPPER RIDGE OVER TEXAS SHIFTS EASTWARD
AS FORECAST BY THE GFS MODEL.

58/ROSE

&&

.AVIATION...00Z TAF DISCUSSION.

AN UPPER LEVEL TROUGH REMAINS ACROSS MUCH OF THE EASTERN UNITED
STATES. THIS PATTERN WILL KEEP THE WEATHER CHAOTIC ACROSS CENTRAL
ALABAMA THIS FORECAST PERIOD. SURFACE WINDS GENERALLY REMAIN OUT OF
THE SOUTHWEST OUTSIDE OF RAIN AREAS AND UNDER 10 KTS. MOST TERMINALS
START OUT VFR BUT WILL DROP CEILINGS TO MVFR FOR NORTHERN SITES BY
06Z AND ADD VCSH AND CB. SEVERAL IMPULSES IN THE MID LEVEL FLOW WILL
KEEP THE SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI MOVING EASTWARD
OVERNIGHT AND INTO THURSDAY. CEILINGS SHOULD RISE INTO THE VFR RANGE
BY 13-15Z. WITH THE MOISTURE CONTENT IN THE AIR...LOCALLY HEAVY RAIN
IS POSSIBLE WHICH MAY LOCALLY DECREASE CEILINGS AND VIS THROUGH THE
PERIOD.

75/LINHARES

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 29, 8:48 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT WED JUL 29 2009

ALZ011>015-017>050-301130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
848 PM CDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ISOLATED STORMS WILL HAVE THE POTENTIAL OF PRODUCING LOCALLY HEAVY
RAIN...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING.
THESE STORMS MAY OCCUR ANYWHERE ACROSS CENTRAL ALABAMA OVERNIGHT...
BUT WILL HAVE A BETTER CHANCE OF DEVELOPING WEST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE AREA WIDE ON THURSDAY
AND FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP
TO 40 MPH...LOCALLY HEAVY RAIN...AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

75

In the hours before

Special weather statement, Jul 29, 8:05 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT WED JUL 29 2009

ALZ030-300145-
SUMTER-
805 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 845 PM CDT...

AT 805 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 12 MILES WEST OF BOYD...OR 14 MILES NORTHWEST OF CUBA...
MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PAYNEVILLE.
  BOYD.
  EMELLE.
  SUMTERVILLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75
Special weather statement, Jul 29, 8:27 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 PM CDT WED JUL 29 2009

ALZ031-300215-
GREENE-
827 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 915 PM CDT...

AT 827 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST UNION TO BLUFFPORT...
OR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF LIVINGSTON TO
LIVINGSTON...MOVING NORTHEAST AT 20 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TISHABEE.
  THORNHILL.
  NEW WEST GREENE.
  ALLISON.
  WEST GREENE.
  I 20 REST AREA NEAR EUTAW.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75
Special weather statement, Jul 29, 8:55 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CDT WED JUL 29 2009

ALZ030-300245-
SUMTER-
855 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 945 PM CDT...

AT 856 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF WEST UNION
TO 9 MILES SOUTHWEST OF CUBA...OR ALONG A LINE EXTENDING FROM 31
MILES SOUTHWEST OF PICKENSVILLE TO 9 MILES SOUTHWEST OF CUBA...MOVING
NORTHEAST AT 25 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  I 20 WELCOME CENTER AT CUBA.
  KINTERBISH.
  WARD.
  YORK.
  EMELLE.
  GEIGER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75
Special weather statement, Jul 29, 9:15 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT WED JUL 29 2009

ALZ023-032-300300-
HALE-TUSCALOOSA-
915 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR HALE AND TUSCALOOSA COUNTIES UNTIL
1000 PM CDT...

AT 915 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR EVANSVILLE...OR 5 MILES NORTHEAST OF EUTAW...MOVING
NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SAWYERVILLE.
  AKRON.
  HARPER HILL.
  MOUNDVILLE AIRPORT.
  ELLIOTS CREEK.
  PHIPPS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75
Special weather statement, Jul 29, 9:42 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CDT WED JUL 29 2009

ALZ022-031-039-300345-
GREENE-MARENGO-PICKENS-
942 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR GREENE...MARENGO AND PICKENS
COUNTIES UNTIL 1045 PM CDT...

AT 942 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
ALICEVILLE TO 8 MILES EAST OF KINTERBISH TO 13 MILES SOUTH OF
KINTERBISH...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
ALICEVILLE TO 15 MILES SOUTHEAST OF YORK TO 21 MILES SOUTH OF CUBA...
MOVING EAST AT 20 MPH.

WINDS UP TO 35 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  GEORGE DOWNER AIRPORT.
  ALICEVILLE.
  WEST GREENE.
  PLEASANT RIDGE.
  US 80 AND AL 28.
  LEWISTON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75
Special weather statement, Jul 29, 10:03 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CDT WED JUL 29 2009

ALZ023-034-300345-
BIBB-TUSCALOOSA-
1003 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT FOR BIBB AND TUSCALOOSA COUNTIES UNTIL
1045 PM CDT...

AT 1004 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRYANT DENNY STADIUM TO LOW
GAP...OR ALONG A LINE EXTENDING FROM TUSCALOOSA TO 14 MILES NORTHWEST
OF BRENT...MOVING NORTHEAST AT 25 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  UNIVERSITY MALL.
  HOLT.
  NICOL.
  I 20 REST AREA NEAR TUSCALOOSA.
  BROOKWOOD.
  VANCE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:25 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker35 min
Jul 30, 5:46 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston29 min
Jul 30, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion33 min
Jul 30, 6:07 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Pickens53 min
Jul 30, 6:16 PM CDTSevere Thunderstorm WarningBMXWinston29 min
Jul 30, 6:26 PM CDTSevere Thunderstorm WarningBMXMarion34 min
Jul 30, 6:58 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.